# SDR SWIA20240813706

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE JACK-FITTING RH ANGLE ON FWD SIDE OF FS280.     (C-CHECK RO 8/11/2024)    BLENDED CORROSION TO A SMOOTH CONTOUR REF CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW ANGLE P/N CC670-32154-2 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING CC670-32050 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY. CHECKS GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
